# SDR CA030403004

- Difficulty date: March 12, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R145011
- Condition: Delaminated
- Location: Te Flap
- Part time: 10,121 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CREW REPORTED (LEFT OUTBOARD FLAP UPPER PANEL HAS 6 INCH DELAMINATION). OUTBOARD FLAP UPPER SKIN FOUND TO HAVE 2 CRACKS NEAR INBOARD END BEGINNING AT LEADING EDGE OF SKIN PANEL.
